# SDR 95FDEA01485

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CRACKED AT RIVET STA 1160 O/B OF STR 26R.  REMOVED DAMAGED SKIN AT SKIN LAP STA 1149  - 1163, STR 26R PER SRM 53-30-3 FIG 5.  INSTALLED REPAIR DOUBLER FROM STA 1140 - 1167 STR 26R PER SRM 53-30-3, PAGES 20-25.
